Facebook Instagram Twitter RSS Feed Back to top

Generalizations of Boolean algebras. An attribute exploration

In: Mathematica Slovaca, vol. 56, no. 2
Léonard Kwuida - Christian Pech - Heiko Reppe
Detaily:
Rok, strany: 2006, 145 - 165
O článku:
This paper gives an overview on generalizations of Boolean algebras. These are lattices enriched by (unary) operations fulfilling some properties of the Boolean negation. The aim is to find the relationship between known extensions of Boolean algebras and the class of weakly dicomplemented lattices, recently introduced for contextual logic purposes, and which generalizes as well Boolean algebras.
Ako citovať:
ISO 690:
Kwuida, L., Pech, C., Reppe, H. 2006. Generalizations of Boolean algebras. An attribute exploration. In Mathematica Slovaca, vol. 56, no.2, pp. 145-165. 0139-9918.

APA:
Kwuida, L., Pech, C., Reppe, H. (2006). Generalizations of Boolean algebras. An attribute exploration. Mathematica Slovaca, 56(2), 145-165. 0139-9918.